# SDR SWAA2021112929768

- Difficulty date: October 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB L/E PANEL 331B 4 RIB FROM I/B CRACKED.   PERFORMED HFEC INSP ON LH HORIZ STAB L/E PANEL 331B 4 RIB IAW NDT P6 51-00-00 PROC.23.  CRACK CONFIRMED.   REMOVED DAMAGE RIB IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW RIB IAW SRM 51-40-05-0G-0.   INSTALLED THE NEW RIB IAW SRM 51-40-02-0G-0.
